MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer was reported via phone call that, the customer received with unexpected restart alarm.The blood glucose was unknown at the time of the incident.Blood glucose was 227mg/dl.Customer called in stated that her pump went off, she changed battery, and the battery is full but it says the reservoir is blank.Performing troubleshoot and the unexpected restart alarm occurred after battery change.Customer states a temp basal was not programmed before the unexpected restart alarm occurred.Customer advised to replace the insulin pump.Customer advised to monitor the pump and that patient may continue to wear the pump until replacement arrives.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the operating currents, self test and displacement test.No blank display anomaly and no unexpected restart alarm noted during test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7042337
Report Number2032227-2017-66662
Device Sequence Number13928548
Product Code OYC
UDI-Device Identifier00613994748812
UDI-Public(01)00613994748812
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAH
Device Catalogue NumberMMT-523LNAH
Device Lot NumberA000168839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Initial Date Received by Manufacturer 11/04/2017
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight123